| Model Number |
CQ2015A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Visual inspection of the returned product found the lens optic torn into two pieces.One haptic was torn off and missing at the haptic/optic junction.The other haptic was partially torn off and missing.The lens was returned in liquid.No similar complaints were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter stated the surgeon inserted a cq2015a collamer three piece lens, +19.0diopter, and the lens was torn.The lens was removed within the same surgery, with no patient injury.The backup lens was implanted with no problem.The reporter stated the cause of the event was unknown.